Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 9(1); 1976 > Article
Korean Journal of Anesthesiology 1976;9(1):67-69.
DOI: https://doi.org/10.4097/kjae.1976.9.1.67   
Thiopental Anaphylaxis: A Case Report.
Young Ik Kim, Young Jae Rhee, Jong Hyun Lee
Department of Anesthesiology, Presbyterian Medical Center, Jeonju, Korea.
Abstract
Millions of injection of sodium thiopental have been clinically used since it was introduced by Lundy in 1934. As with other barbiturates, cutaneous allergic manifestation are rather frequently seen, but reports of anaphlyactic reactions are rare. Probably many cases have not been recognized or have been misdiagnosed. It is believed that some cases of unexplained collapse or even death after thiopental inductions are very possibly due to an unrecognized anaphylactic action. This report presents a case of anaphylactic action due to injection of sodium thiopental and the references were reviewed.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 1 Crossref
  •    
  • 860 View
  • 1 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next